# SDR AALA201706159035

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 88,785 hours, 14,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT AT THE AFT JUMPSEAT BY SEAT 17B FLASHES RED.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
